Alert archive / Maine / Small Craft Advisories in 2012
Small Craft Advisory 55, NWS Caribou, ME
NWS Caribou, ME issued this small craft advisory at Oct 11, 2012, 4:00 PM EDT. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2012, 4:00 PM EDT (20:00 UTC)
- Expired
- Oct 13, 2012, 9:00 AM EDT
- In force
- 41 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
146 WHUS71 KCAR 112000 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 400 PM EDT THU OCT 11 2012 ANZ050>052-120400- /O.CAN.KCAR.GL.W.0014.000000T0000Z-121012T0000Z/ /O.NEW.KCAR.SC.Y.0055.121011T2000Z-121013T0800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 400 PM EDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HEWITT
6 follow-up statements
619 WHUS71 KCAR 120214 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1014 PM EDT THU OCT 11 2012 ANZ050>052-121015- /O.CON.KCAR.SC.Y.0055.000000T0000Z-121013T0800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1014 PM EDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
772 WHUS71 KCAR 120717 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 317 AM EDT FRI OCT 12 2012 ANZ050>052-121700- /O.CON.KCAR.SC.Y.0055.000000T0000Z-121013T0800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 317 AM EDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
951 WHUS71 KCAR 121915 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 315 PM EDT FRI OCT 12 2012 ANZ050>052-130315- /O.CON.KCAR.SC.Y.0055.000000T0000Z-121013T0800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 315 PM EDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HEWITT
524 WHUS71 KCAR 122302 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 702 PM EDT FRI OCT 12 2012 ANZ050>052-130715- /O.CON.KCAR.SC.Y.0055.000000T0000Z-121013T0800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 702 PM EDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
183 WHUS71 KCAR 130209 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1009 PM EDT FRI OCT 12 2012 ANZ050>052-130800- /O.CON.KCAR.SC.Y.0055.000000T0000Z-121013T0800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1009 PM EDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH A FEW GUSTS TO 35 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
187 WHUS71 KCAR 130730 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 330 AM EDT SAT OCT 13 2012 ANZ052-130830- /O.CAN.KCAR.SC.Y.0055.000000T0000Z-121013T0800Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 330 AM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DROPPED BELOW 20 KT WITH WAVES LESS THAN 5 FT...SO THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ ANZ050-051-131300- /O.EXT.KCAR.SC.Y.0055.000000T0000Z-121013T1300Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 330 AM EDT SAT OCT 13 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HASTINGS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 3:56 PM EDT, 4 minutes earlier.
Area forecast discussion, Oct 11, 3:56 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 356 PM EDT THU OCT 11 2012 .SYNOPSIS... A FAST MOVING LOW PRESSURE SYSTEM WILL MOVE ACROSS FAR NORTHERN MAINE LATER TONIGHT THROUGH EARLY FRIDAY WITH SOME SNOW POSSIBLE. COLD HIGH PRESSURE WILL FOLLOW FRIDAY AFTERNOON INTO SATURDAY. && .NEAR TERM /THROUGH FRIDAY/... INTERESTING FORECAST COMING UP FOR THIS TERM. UPPER TROF SWINGING ACROSS THE CWA ATTM WHICH TRIGGERED SOME PRECIP IN THE FORM OF RAIN SHOWERS MIXED IN W/SLEET AND EVEN SOME WET SNOW. ATTM FREEZING LEVEL(32F) IS JUST ABOVE 2K FT AND THE THIS WILL BE DROPPING AS WE MOVE INTO THE EVENING. WINDS WHICH GUSTED TO AOA 40 MPH IN SOME LOCATIONS ACROSS NORTHERN MAINE TODAY WILL DROP OFF AFTER SUNSET. SKIES WILL CLEAR THROUGH EARLY TONIGHT. THE COMBINATION OF WINDS CALMING DOWN, CLEAR SKIES AND A COLD AIRMASS IN PLACE WILL ALLOW FOR TEMPERATURES TO FALL OFF QUICKLY AFTER SUNSET. TEMPERATURES WILL LEVEL OFF JUST AFTER MIDNIGHT AS CLOUDS ARRIVE AHEAD OF A FAST MOVING STORM SYSTEM FROM THE GREAT LAKES REGION. DECENT OVERRUNNING IN PLACE WITH THIS SYSTEM AND W/COLD AIR IN PLACE IN THE LLVLS, PRECIP WILL START OFF IN THE FORM OF SNOW ACROSS THE FAR N AND NW, PRIMARILY FROM THE SAINT JOHN VALLEY AND POINTS W AND NW. THIS WILL BE AFTER MIDNIGHT. FURTHER E, PRECIP COULD START IN THE FORM OF RAIN/SNOW (CARIBOU-VAN BUREN REGION) AND THEN WILL SOME DYNAMIC COOLING INITIALLY, PRECIP SHOULD GO TO A PERIOD OF SNOW BY EARLY FRIDAY MORNING(NEAR OR AFTER 3 AM). BEST CHANCES FOR ANY SNOWFALL ACCUMULATION WILL BE ACROSS THE HIGHER ELEVATIONS AND WESTERN MAINE WHERE 1-2 INCHES OF SNOW COULD ACCUMULATE. FURTHER E, A TRACE W/UP TO ONE HALF OF AN INCH OF SNOW COULD BE POSSIBLE. MOST OF THE ACCUMULATION WILL BE ON GRASSY SURFACES. FOR FRIDAY, THIS SYSTEM IS FAST MOVING AND WILL BE INTO NEW BRUNSWICK BY FRIDAY MORNING. A BRIEF MODERATION IN THE BLYR LOOKS TO OCCUR AFTER 8 AM WHICH WILL ALLOW FOR ANY SNOW OR SNOW/RAIN TO GO TO RAIN BEFORE ENDING. AS THE ASSOCIATED COLD FRONT CLEARS THE REGION BY FRIDAY AFTERNOON, ANOTHER ROUND OF CAA IS SET TO ARRIVE. THEREFORE, MAX TEMPERATURES WILL BE SET EARLY AND THEN VALUES WILL FALL BACK IN THE AFTERNOON. ANOTHER ROUND OF WIND GUSTS CAN BE EXPECTED FOR FRIDAY AS MDL SOUNDINGS SHOW POTENTIAL FOR 30KT GUSTS TO MIX DOWN TO THE SFC ESPECIALLY BY THE AFTERNOON. TEMPERATURES WILL BE BELOW NORMAL FOR MID OCTOBER. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/... STRONG HIGH PRESSURE CENTERED OVER THE MID ATLANTIC REGION WILL DOMINATE WEATHER ACROSS ENTIRE EASTERN SEA BOARD AT THE BEGINNING OF THIS PERIOD. THE HIGH IS EXPECTED TO MOVE TO THE EAST SATURDAY NIGHT AS A WARM FRONT APPROACHES FROM THE SOUTHWEST. THE WARM FRONT WILL CAUSE PRECIPITATION TO SPREAD FROM SOUTHWEST TO NORTHEAST LATE SATURDAY NIGHT INTO SUNDAY. WILL BASE PRECIPITATION TYPE ON SURFACE TEMPERATURE. FOR WIND WILL BLEND THE NAM12 AND GMOS. HAVE USED THE GMOS FOR TEMPERATURE AND DEW POINT. FOR POP AND QPF WILL BLEND THE NAM12...GFS40...SREF AND ECMWF. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... LOW PRESSURE WILL MOVE FROM THE GREAT LAKES INTO CANADA PASSING TO THE NORTH OF THE STATE DURING THE DAY MONDAY. A COLD FRONT WILL MOVE THROUGH BEHIND THIS SYSTEM BRING IN ANOTHER SURGE OF COLDER AIR. HIGH PRESSURE WILL BUILD ACROSS NEW ENGLAND TUESDAY AND REMAIN IN PLACE WEDNESDAY AND THURSDAY. HAVE USED THE MOS TO INITIALIZE ALL GRIDS. WILL MAKE SOME MINOR ADJUSTMENTS TO SKY AND POP GRIDS. WILL ALSO ADJUST MAXIMUM AND MINIMUM TO BETTER FIT THREE HOUR MOS TEMPERATURE. HAVE ALSO MADE ADJUSTMENTS TO SMOOTH POP GRIDS. WILL BASE PRECIPITATION TYPE ON SURFACE TEMPERATURE. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... NEAR TERM: VFR THIS EVENING AND THEN MVFR CONDITIONS EXPECTED MAINLY ACROSS THE NORTHERN TERMINALS AFTER 06Z W/SOME SNOW EXPECTED MAINLY FOR KFVE AND KCAR. A RETURN TO VFR LOOKS IN THE OFFING AFTER 12Z FRIDAY. SHORT TERM: EXPECT VFR CONDITIONS FRIDAY NIGHT THROUGH SATURDAY. IFR CONDITIONS EXPECTED SUNDAY INTO MONDAY. MVFR CONDITIONS POSSIBLE TUESDAY. && .MARINE... NEAR TERM: DROPPED THE GLW TO SCA AS WINDS HAVE DROPPED BELOW GALE RANGE. GUSTS PEAKED AT 33 KTS AT 44027 AND 44034 BUT ARE NOW PEAKING AT 30 KTS TOP. DECIDED TO GO W/20-25 KTS OVERNIGHT. THERE WILL BE A BRIEF REPRIEVE IN THE WINDS AND THEN THEY WILL PICK BACK UP BY FRIDAY MORNING AS THE FRONT CLEARS THE WATERS AND CAA BEGINS TO HIT THE WATERS. WAVE HEIGHTS ATTM ARE RUNNING 8 FT AND RIGHT NEAR THE WNAWAVE. INITIALIZED W/8 FT DROPPING THEM BACK 5-7 FT TONIGHT AND THEN TO 5 FT AFTER 06Z AND HOLD RIGHT AROUND 5 FT ON FRIDAY W/THE OFFSHORE COMPONENT. SHORT TERM: HAVE BLENDED THE NAM12 AND GFS40 FOR WIND GRIDS. WILL INCREASE WIND SPEED THROUGH SUNDAY DUE TO DIFFERENTIAL BETWEEN AIR TEMPERATURE AND SEA SURFACE TEMPERATURE. HAVE TRANSITIONED TO GMOS WINDS AFTER 0000Z MONDAY. FOR WAVES: OFF-SHORE FLOW IS EXPECTED TO PERSIST ACROSS THE GULF OF MAINE THROUGH LATE SUNDAY. WILL INCREASE WAVE HEIGHT 1 TO 2 FEET ABOVE WAVE MODEL FOR SUNDAY INTO MONDAY TO BETTER FIT FORECAST WIND SPEED. A SOUTHERLY FETCH DEVELOPS FROM GULF OF MAINE SOUTHWARD SUNDAY NIGHT AND PERSIST THROUGH MONDAY NIGHT. LONGER PERIOD WAVE SYSTEM MAY BEGIN TO ARRIVE TUESDAY DEPENDING ON DEVELOPMENT OF TROPICAL SYSTEM IN WESTERN ATLANTIC. HAVE USED THE WNA/4 TO POPULATE WAVE GRIDS. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT SATURDAY FOR ANZ050>052. && NEAR TERM...HEWITT SHORT TERM...MIGNONE LONG TERM...MIGNONE AVIATION...HEWITT MARINE...HEWITT/MIGNONE
Hazardous weather outlook, Oct 11, 3:23 AM EDT, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 323 AM EDT THU OCT 11 2012 MEZ001>006-010-011-015>017-029>032-120730- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 323 AM EDT THU OCT 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-120730- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 323 AM EDT THU OCT 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 9:37 AM EDT | Gale Warning | CAR | 6 hr |
Nearby
Small Craft Advisories in Maine, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.